Can anyone let me know if this has happened to you? There is no sign of Bull's eye macolopaty is seen. I did see a Retina Specalist. I'm om Plaquenil and Quinacrine.
No answers have yet been posted. Add your answer to this question.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
My left eye is losing color differentiation after 7 years of use.
1 answer • 14 Sep 2010
I have been on plaquenil for 2 yrs now and have switch to a new doctor since my doctor has left the?
... clinic. Doctor has been filling med for in between my 3 month check-ups and blood drawls now she will not fill the plaquenil until i am seen at ...
3 answers • 9 Jan 2011
Sjogren's Syndrome - So I have been on Plaquenil for about a month, and I have been having a lot of?
... mood swings. Initially I began feeling very anxious(in the second week), but recently I have been very moody and even to the point of depression ...
2 answers • 19 Aug 2011
... Plaquenil yet. Any words of wisdom for me? I am having a lot of lower back and leg pain which just started last week. Also, does the hairloss ...
1 answer • 15 Sep 2011
Rheumatoid Arthritis - I've recently been diagnosed with RA and started on Plaquenil and Prednisone?
... I'm wondering how much hair loss or hair bleaching to expect as well as darkening of skin color. Is it spotty, like age spots or more ...
2 answers • 26 Feb 2013